MathSciNet Relay Station
MathSciNet bibliographic data
MR2490178 37H99 (60H10 65P20 93B12 93D15 93E15)
Salarieh, Hassan; Alasty, Aria Control of stochastic chaos using sliding mode method. J. Comput. Appl. Math. 225 (2009), no. 1, 135–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement